# SDR SWAA990277

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT FL 330 CABIN ALT ROSE ABOVE 10,000 FT, HORN SOUNDED.  DESCENDED TO FL 200 AND WENT TO PACKS ON HIGH, CABIN CAME BACK UNDER CONTROL.  REMOVED AND REPLACED PRESSURIZATION CONTROLLER AND CONTROL PANEL OPS CHECKS GOOD PER M/M.
